# SDR AALA201905019002

- Difficulty date: April 30, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 55,105 hours, 22,456 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AFTER T/O WITH THE GEAR HANDLE SELECTED UP, THE NOSE GEAR EXTENDED LIGHT STAYED ON WITH THE RED NG LIGHT.  FOLLOWED QRH, GEAR HANDLE REMAINED IN THE UP POSITION. MAINTENANCE PERFORMED GEAR SWING IAW AMM 32-33-00. OPS CHECK WAS NORMAL WITH NO FINDINGS.
